# SDR ASAA2023090144926

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 4,531 hours, 1,328 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN "MAINT" LIGHT OVERHEAD PANEL ILLUMINATED. LIGHT WENT OUT AFTER ENGINE SHUTDOWN. GROUNDED - YES. PFM'D FAULT INTERRIGATION FOR MX MSG. FOUND NO ACTIVE FAULTS. FOUND FAULT MSG 32-62101 (PSEU LEFT TRA LT44 SWITCH IS OPEN DURING LANDING) NOT ACTIVE.
